# SDR 2007FA0001103

- Difficulty date: December 20, 2007
- Submitted: December 20, 2007
- Operation: General aviation
- Aircraft: N9087V
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8613005
- Aircraft time: 3,700 hours
- System (JASC): 5200 · Doors
- Part: Bracket
- Part number: 99271000
- Condition: Corroded
- Location: Accondensor Door
- Part time: 3,700 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING CONDENSOR DOOR P/N 99271-000 FAILED IN FLIGHT WHILE DEPLOYED. THE SMALL EXTRUDED ANGLE BRACKET ON THE RT SIDE OF DOOR WHERE THE BEARING ASSY P/N 99561-000 CONNECTS TO THE DOOR CORRODED WHERE THE TWO MEET. THIS CONDITION IS IMPOSSIBLE TO INSPECT UNLESS THE MECHANIC DROPS THE CONDENSOR DOOR DOWN. THE LT SIDE WAS IN PERFECT CONDITION. THE MAIN CAUSE OF THE CORROSION IS THE FACT THAT THAT THE ENGINE EXHAUST TRAVELS DOWN THE RT SIDE OF THE BOTTOM OF THE AIRCRAFT. THIS PORTION OF THESE LOW WING PIPERS ALWAYS SHOW MORE SURFACE CORROSION ON THE RT SIDE OF THE BELLY.
